Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Freud's conjecture for exponential weights


Authors: D. S. Lubinsky, H. N. Mhaskar and E. B. Saff
Journal: Bull. Amer. Math. Soc. 15 (1986), 217-221
MSC (1985): Primary 42C05; Secondary 33A65, 41A10
DOI: https://doi.org/10.1090/S0273-0979-1986-15480-7
MathSciNet review: 854558
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Bessis, C. Itzykson, and J. B. Zuber, Quantum field theory techniques in graphical enumeration, Adv. in Appl. Math. 1 (1980), 109-157. MR 603127
  • 2. G. Freud, On the coefficients in the recursion formulae of orthogonal polynomials, Proc. Royal Irish Acad. Sect. A 76 (1976), 1-6. MR 419895
  • 3. A. Knopfmacher, D. S. Lubinsky, and P. Nevai, Freud's conjecture and approximation of reciprocals of weights by polynomials (manuscript).
  • 4. D. S. Lubinsky, Gaussian quadrature, weights on the whole real line and even entire functions with nonnegative even order derivatives, J. Approximation Theory (to appear). MR 840397
  • 5. D. S. Lubinsky, Even entire functions absolutely monotone in [0, ∞) and weights on the whole real line, Orthogonal Polynomials and Their Applications (C. Brezinski et al., eds.), Lecture Notes in Math., Springer-Verlag, Berlin and New York, 1986. MR 838987
  • 6. D. S. Lubinsky and E. B. Saff, Uniform and mean approximation by certain weighted polynomials, with applications (manuscript).
  • 7. D. S. Lubinsky, H. N. Mhaskar, and E. B. Saff, A proof of Freud's Conjecture for exponential weights (manuscript).
  • 8. Al. Magnus, A proof of Freud's Conjecture about orthogonal polynomials related to |x| exp (-x), Orthogonal Polynomials and Their Applications (C. Brezinski et al., eds.) Lecture Notes in Math., Springer-Verlag, Berlin and New York, 1986.
  • 9. Al. Magnus, On Freud's equations for exponential weights, J. Approximation Theory 46 (1986), 65-99. MR 835728
  • 10. A. Máté, P. Nevai, and V. Totik, Asymptotics for the ratio of leading coefficients of orthonormal polynomials on the unit circle, Constr. Approx. 1 (1985), 63-69. MR 766095
  • 11. A. Máté, P. Nevai, and T. Zaslavsky, Asymptotic expansion of ratios of coefficients of orthonormal polynomials with exponential weights, Trans. Amer. Math. Soc. 287 (1985), 495-505. MR 768722
  • 12. H. N. Mhaskar and E. B. Saff, Extremal problems for polynomials with exponential weights, Trans. Amer. Math. Soc. 285 (1984), 203-234. MR 748838
  • 13. H. N. Mhaskar and E. B. Saff, Weighted polynomials on finite and infinite intervals: A unified approach, Bull. Amer. Math. Soc. (N.S.) 11 (1984), 351-354. MR 752796
  • 14. H. N. Mhaskar and E. B. Saff, Where does the sup norm of a weighted polynomial live? (A generalization of incomplete polynomials), Constr. Approx. 1 (1985), 71-91. MR 766096
  • 15. H. N. Mhaskar and E. B. Saff, Where does the L? (manuscript).
  • 16. P. Nevai, Geza Freud, Christoffel functions and orthogonal polynomials (A case study), J. Approximation Theory (to appear).
  • 17. D. G. Pettifor and D. L. Weaire (eds.), The recursion method and its applications, Springer Series in Solid State Physics, vol. 58, Springer-Verlag, Berlin and New York, 1984. MR 798478
  • 18. E. B. Saff, Incomplete and orthogonal polynomials, Approximation Theory IV (C. K. Chui et al., eds.), Academic Press, New York, 1983, pp. 219-256. MR 754347

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42C05, 33A65, 41A10

Retrieve articles in all journals with MSC (1985): 42C05, 33A65, 41A10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15480-7

American Mathematical Society